# SDR SWAA2022110165722

- Difficulty date: October 28, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 20,006 hours, 9,637 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 AFT FLASHLIGHT F/O SIDE WILL NOT TEST / [01] REMOVED AND REPLACED BATTERY PACK ON AFT FLASHLIGHT F/O SIDE PER AMM 25-64-00.
